# SDR GTIA970113

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO DOOR JAMB AFT LOWER REPAIR NOT PER DOUGLAS DRAWING SR0953117.  REMOVED REPAIR, FABRICATED DOUBLERS AND FILLER PER SRM 53-05, INSTALLED IAW SRM 53-10-3, 51-30-05.  (M)
